# SDR ASAA2023022742135

- Difficulty date: February 27, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 28,053 hours, 8,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 686000141
- Part serial: 676000145625
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 19,890 hours, 6,374 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET. GROUNDED - YES.  REMOVED AND REPLACED L/H RAM AIR EXHAUST ACTUATOR REF  AMM 21-51-27/401.
